# SDR MWEA95131

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 3913433503
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, ON THE LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE, FOUND 1 HINGE LOBE CRACKED.  REPLACED HINGE PER DAC SB 32-244 AND SRM 51-30.  A/C RETURNED TO SERVICE.
